# SDR SWIA201540674

- Difficulty date: January 9, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 30,596 hours, 25,592 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER L/E SKIN CHAFED, C-CHECK RO 1/26/15, BLENDED RT AILERON UPPER L/E IAW REO FOUND TO BE OUT OF LIMITS, SEE CONTINUATION CARD FOR DETAILS.  RT AILERON LEADING UPPER SKIN CHANGE ON CAMP 11744504 JOB 2784065.
